MAUDE Adverse Event Report: INSET¿30; INSET 30 60/13 GREY

INSET¿30; INSET 30 60/13 GREY
Lot Number 5076075
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient had cracked/broken tubing.The patient reported that during the night the tubing broke and separated from the needle.The blood glucose was greater than or equal to 250 mg/dl but less than 500 mg/dl.Upon investigation, it was found that the tubing was detached from the tubing connector (due to insufficient glue in the connection).No further information available.

Brand Name
INSET¿30
Common Device Name
INSET 30 60/13 GREY
MDR Report Key8462874
Report Number3003442380-2019-00786
Device Sequence Number16465802
Product Code FPA
UDI-Device Identifier05705244007109
UDI-Public05705244007109
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2019
Device Lot Number5076075
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date03/28/2019
Patient Sequence Number1